U.S. doctors online nowAsk doctors free
Oswego, NY
A 32-year-old male asked:

i had an appendectomy 6 days ago and i am still feeling sick to my stomach/nauseous. not all the time, but once in a while. is this normal?

2 doctor answers2 doctors weighed in
Dr. Katharine Cox
Pediatric Emergency Medicine 45 years experience
No: You should be feeling better day by day. Check in with your surgeon for a reassessment. All the best.
Dr. Ronald Herring
Anesthesiology 17 years experience
Postop appy: Some postop nausea is common post appendectomy. If you can eat without vomiting, are fever free, and you are defecating, I would say you are likely fine. I imagine you are taking some pain drugs which contain narcotics and that can also cause nausea. Discuss the situation with your surgeon. Try some ginger tea and stop the pain meds.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old female asked:

I have extreme cramps and back pain the first day I get my period so bad and it last awhile and pain meds don't help could this be something serious?

1 doctor answer1 doctor weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Probably not: In younger women congestive dysmenorrhea can be very severe just before and the first 1-2 days of the cycle. If the symptoms are so severe consider using oral contraceptives which will relieve the symptoms. Talk to your gynecologist about it.
A 29-year-old member asked:

What could cause a stomach ache?

2 doctor answers4 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Multiple: Many things can cause a stomach ache. Infections, nerves, pregnancy, uti, excess sibstances- alcohol, coffee, tea. Undelying gastritis or ulcer.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
A member asked:

I took 5 aleves (naproxen) and I am having severe nausea. Is this normal?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
TOO MANY: 5 Aleve (naproxen) at the same time? That is too much. The package says take 1 pill up to 2 times a day. Never take more than the label says unless your doctor says it is ok. 5 alave can make you feel nausea. This is why they print how many to take safely on the labels.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 23, 2020

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.